Eczeem hormoonzalf en mijn weg naar eczeemvrijheid

Hello, my name is Susanne de Jonge and I'm born with Eczema. I'm telling you my story about my eczema and stopping topical steroids on my blog gezondschrijven.nl. My parents used topical steroids on my until I was 1.5 years old. I got a fire red, thin flaking and sensitive skin, extreme allergies, a full body rash and I oozed. When you gently rubbed or touched it, it just started oozing. Afterwards I really think I went through topical steroid withawal, but didn't know at that time. When I was 2 years old until I was 15 years old I used an asthma mediion with corticosteroids.

I stopped when I was 14 or 15 years old. After a few months I started developing a red itchy skinmy elbow folds andmy knees. My skin was fire red but not y. When I was 16 years old I got a topical steroid prescribed from the pediatrician. When this didn't helped me I got a referrel for a dermatologist. When I was 18 years old I was already using the strongest topical steroid. It was spreading to my face, my eyes sleeping problems, allergies getting worse and also getting new allergies.

My eyesight was also getting worse. When I was 22 years old I stopped using topical steroids. I tried everything creames, threatments, diets, etc. It didn't help me out. After 1.5 years I started using topical steroids again for 5 months. I already stopped topical steroids for 1 week and started looking for the answer. I found ITSAN It's a network for people with a rash for a long period

They support and help people to get through topical steroid withawal. I myself have stopped using topical steroids for 14.5 months and antihistamines for 8 months. My sideeffects or actually my withawal symptoms are: oozing, flaking, red paper thin, sensitive skin, Red Sleeves; having fire red arms but sparing your palms, depressions is a known issue Corticosteroids blocks the serotonin levels of your body.

Serotonin helps that you feel good. Sleep problems, extreme allergies, bowel problems caused my those allergies sparklerszingers especiallythe legs and nerve painyour whole body. This is because the blood vessels are healing. Blurred vision and pain when you move. Right now I'm doing a lot better, you can still see that my skin is a little bit red, but it isn't that bad like it used to bethe first month of withawal.

If your watching and suffering eczema, and you're using topical steroids for more then 2 weeks especially if your suffering a lot it will be worthy to have a look on my blog and on ITSAN to check out if your suffering from Red Skin Synome. And who knows that you can heal from your eczema forever. Thank you for watching.

Leave a Reply